# SDR W8PA971526

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EMERGENCY LIGHTS ARE INOP BETWEEN ROWS 18 AND 16.  RELAMPED EMERGENCY LIGHTS BETWEEN ROW 16 AND 18.  OPS CHECK GOOD.
